Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

lljjgg

Member
  • Posts

    10
  • Joined

  • Last visited

Reputation

0 Neutral
  1. I searched a bit, but didn't find any threads here that I was really content with (feel free to link me if you think of a thread that does answer my question however). I was wondering what people know about the connection between acne and allergies? I haven't had any acne problems until February of last year, at which time I began to develop a persistent acne problem (which continues to this day, even while I'm on accutane). I don't feel that my acne is related to an allergy, but you never kno
  2. Hey guys, so my acne started about a year ago (right after my 21st birthday), and because of the fact that I never really struggled with Acne as a teenager, it's been kind of rough for me to deal with. I've been on Accutane for about 5 months now, and my skin is slightly better, but this isn't an Accutane thread. I've looked at every variable I could conceive of to try to figure out why the acne has been so persistent. At first I thought it was food, but I realized that I can eat whatever I wan
  3. Wow okay. Thank you for the responses, that gives me a bit of hope. I definitely think I'm better than I was when I started Accutane, but ultimately still not where I'd like to be. The worry for me was that as soon as I got off the Accutane things would go right back to where they were, but hopefully my situation turns out like you guys' has, and I'll continue to get better post-Accutane. I'm obviously not getting my hopes up TOO high, but it's good to know that that is a possibility.
  4. As the others have said, I'd carefully consider whether the potential (potential being the key word, not assured) outcome is worth the risks. That said, my acne was reasonably mild as well when I was put on Accutane. My dermatologist wasn't in favor of my doing it, but my acne was just becoming emotionally unmanageable for me and I wasn't willing to settle for trying anything but the strongest medication I could find. I had gotten tired of "managing" my acne with no possible end in sight. Now
  5. I have it pretty much throughout the month when I'm on accutane (all down my arms, occasionally on my neck), but about two or three days after I'm off it (accutane) it goes away, so I wouldn't worry too much. It's annoying and an inconvenience, but not permanent.
  6. [Edit: Meant to post this in the Accutane area of the forum, sorry about that!] I've heard somewhat differing accounts (and it may just be that different people have different skin, and different results), so I'm abit curious about something: I'm on my 5th month of accutane, and my skin isn't too bad. I still get breakouts however, and my skin is still a bit oily. I've heard a few people on the forums mention that their dermatologist told them that they wouldn't completely clear up until they'
  7. Now I've read a few of the threads here that relate to the (possible/plausible/likely) connection between diet and acne, and I was curious to ask you guys what you thought of my own situation--particularly, whether my acne may be related to extreme diet changes. The reason I ask here is because I brought this up with my dermatologist, and they essentially poo-pooed the possibility that there's any connection between acne and diet (in a general sense, not just in my own situation). But I feel t
  8. I get it bad while I'm still taking the tane (usually along my arms), but after I've been off for a day or two it goes away completely.
  9. Hey guys, I was wondering if anyone's had this experience before on Accutane. I'm on the 4th month of my 1st cycle of Accutane, and right at the end of my 3rd month, I started experiencing something sort of odd. Whenever I go from a colder environment (it's about 30 degrees outside currently) to a warm-to-hot one (like the inside of a heated building), my skin turns bright red (particularly on my forehead) and I begin to feel this really incredibly uncomfortable tingling burn. Sometimes it's ce
  10. I'm sure this is something that's been covered in another topic at one point or another, but the search system here is somewhat less-specific than I'd like, so it was taking me forever to look through everything to try to find my particular problem. This is my first cycle of Accutane, and I'm currently on my 4th month in. I'm 22 and I just began to get acne (never really had a problem with it as a teenager) about a year ago. My acne wasn't horrible, but it was bad enough that I became fed up a
×